Atripla and vaery low cd4 count
Dec 14, 2011
About a month a go i got tested for hiv and was found positive. cd4 count 33 and viral load 22,000. I am still up and about. what prompted me to get tested was very loose stool and coughing. started atripla a month ago and only had few rashes on my arm which have disappeared. is it a good sign. i also have loss of appetite and an ear infection. how do i treat it. thank you
Response from Dr. Henry
I recommend an evaluation by your HIV doc to assess your appetite (concern about gut problems) and ear infection (need to get ear exam to determine if a possible bacterial infection or other problem). Often will take a while for symptoms to settle down after starting effective HIV medication and can get flare-ups of problems after starting meds for a while. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Stinging Pain A Sign Of HIV?
- Is Blowjob From A Prostitute Safe?
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Sore On Penis After Foreplay Worried I Have HIV
- Sore On Penis After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.